# SDR SWIA200413348

- Difficulty date: May 22, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 8,739 hours, 6,750 cycles
- Engine: Ge CF34*
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT (STAB) AND (MACH) TRIM CAUTION MESSAGES ILLUMINATED.  CLEANED CAPTAIN'S STAB TRIM DISCONNECT SWITCH.  OPS CKS GOOD.
